Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taken Loestrin, had unprotected sex, negative pregnancy test, spotting, dizziness. Pregnancy?

I started taking loestrin 24 fe on the 9th of July, had unprotected sex on the 13th, he came inside me. I m 4 days past due for my period, I took a pregnancy test two days ago and it read negative, however, on the 22nd and 23rd I spotted very lightly and have been queasy and dizzy since. Is there a possibility of pregnancy?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
If you started loestrin at the starting of menstrual cycle and took the tablets without missing, the chance of pregnancy is less.
Usually the pills can cause menstrual irregularities.
So the spotting you had could be breakthrough bleeding because of pills and your delayed periods may also be because of them.
If you want to rule out the possibility go for blood test for pregnancy which will give accurate result compared with urine test.

Take care.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor